# SDR IPXA2022060682840

- Difficulty date: May 20, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,658 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 140T013038
- Condition: Cracked
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK WAS FOUND ON CLIP (P/N:140T0130-38) OF AFT CARGO FLOOR BEAM AT STA 1087, RBL 26REPLACE PART I.A.W 767-300F SRM 51-40-02-0G, REV 83.01 AND BOEING DWG 140T0130, SH 10, REV. G.
